Gastric neuroendocrine tumours after prolonged proton pump inhibitor use.
Аннотация
Gastric neuroendocrine tumours (gNETs) are rare gastric neoplasms. Here we report a case of a woman in her 40s with chronic gastro-oesophageal reflux disease (GERD) on proton pump inhibitors (PPIs) for 20 years who was diagnosed with gNETs on upper endoscopy. Extensive evaluations ruled out known causes of gNETs including autoimmune gastritis, gastrinoma and inherited cancer syndromes. After discontinuation of PPI and endoscopic resection of gNETs, her biomarkers including chromogranin A and gastrin completely normalised. This case highlights a rare occurrence of sporadic gNETs following prolonged PPI use and underscores the importance of judicious use of PPIs in patients with chronic GERD symptoms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.